# SDR SRAA99503

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4208
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bow Beam
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION, FOUND RIGHT WHEEL WELL AT FUSELAGE STATION 537, HAD BAD BOW IN SKIN AREA.  FOUND RIGHT BOW BEAM AT FUSELAGE STATION 537, WATER LEVEL 170 CRACKED.  REPAIRED BOW BEAM IAW SRM CHAPTER 53-40-12-B.  (M)
